# SDR REXA201100386

- Difficulty date: June 13, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 14,670 hours, 12,188 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION WITH FLAPS RETRACTED TO '0' AIRSPEED 200/250.  DEFERRED FLAP SYSTEM IAW MEL 27-50-00 DM-45378.
